# SDR JGVR20181031001

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 7,326 hours, 6,936 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT DOOR CORRODED AROUND THE CONTOUR RINGS AND DOOR SKIN. REPLACED THE CONTOUR RINGS WITH NEW PARTS AND REPAIRED THE DOOR SKIN BY BLENDING AND TREATING PER REPAIR.
